# SDR IPXA2019070844211

- Difficulty date: June 8, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,491 hours, 12,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Barrier
- Part number: 6003000501
- Part serial: 0007
- Condition: Corroded
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y MAIN CARGO COMPARTMENT L-RIGID CARGO BARRIER LONGITUDINAL WALL OUTBOARD SKIN SURFACE CORRODED AT Y1156. REMOVED CORROSION ON MAIN CARGO COMPARTMENT L-RIGID CARGO BARRIER LONGITUDINAL WALL OUTBOARD SKIN SURFACE IAW EA 300-5310-01-A7815 AND EO A300-5310-73132-A. (MINOR)
